# SDR 08FDEA02757

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1009841
- Part serial: 2756
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 AND R-1 OVERHEAD EXIT LIGHTS ARE INOP.  REPLACED BOTH R1 AND L1 EMERGENCY LIGHT ASSEMBLIES.  OPS CHECK GOOD IAW FEDEX A300-600 AMM  33-51-13-4.  PARTS CANNIBILIZED FROM A/C N674FE.
